# SDR DALA2021050602570

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 50,271 hours, 35,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CEILING EMERGENCY LIGHTS IS OUT AT 16,17,18. MAINTENANCE REPLACED THE EMERGENCY LIGHTS BATTERY PACK AT 17CDE, O/H BIN, PER B717 AMM 33-51. THE EMERGENCY LIGHTS NOW OPERATE NORMALLY. CHECK WAS GOOD. (LP #7584468)
